Anyone have extreme hunger with zyprexa zydis?

Responses (2)

30 Jun 2012

Hello oppenc. Weight gain, having an increased appetite are both side effects in taking Zyprexa Zydis. They are normal and very common to taking the drug. Best of wishes to you, pledge

Votes: +1
bumblebee90 1 Jul 2012

I agree with Pledge. Yes, it caused me extreme hunger. Awful. It worked, but gained weight, and ate the whole kitchen. lol Ruthie

pledge 1 Jul 2012

Hello Ruthie. Tad late early Sunday morning. Have a good one friend. Enjoy a cuppa if you like, just finished perking and there are English muffins to go along..

Anonymous

1 Jul 2012

Dear opennc, Pledge and Ruthie, I think zyprexs also may be linked to diabetes onset too, but not in everyone, please have your dr monitor your sugar levels. My old co worker billy was on zyprexa for bipolar disorder, to worked and he was the most fun person I have ever worked with when he was on it. He gained alot of weight. Maybe Openncs dr might add an appetite suppressant, if it is safe to do so. I have tried one thru a clinic afew years ago, the phentermine. I did NOT think it was as effective as the one I started recently thru a diet clinic, called Didrex. It is a bit more expensive than the phentermine, but I have had better results and up until last night, have been able to sleep. You may have noticed I posted all night last night. I am supposed to take 3 of these a day, but can get by on 1 to 1.5 pills.

Expand...

Votes: +1
Anonymous 1 Jul 2012

If it's not too late. I'lll take Patti's share of the danish... Mary

Anonymous 1 Jul 2012

Thanks Mary, that is what I calle team work, haha. Love ya, patti

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Zyprexa Zydis - can zyrexa zydis cause acute motor skills impairment?

walking seems to be symptomatic of parkinson disease

1 answer 7 Sep 2009

PLease Help! My daughter was transfered from hospital to jail. She hasn't taken meds for 4 days?

She wants to go off of Zydis. She feels ok now, but concerned because she hasn't taken any meds for 4 days. Should she ask for zydis 5mg? She ...

1 answer 9 Jan 2011

Zyprexa Zydis - zydis vs. depakote & weight gain?

whenever I mentioned weight gain to my pcp or my psyc. dr they admitted it causes weight gain, but without much conviction. I finally did my ...

1 answer 14 Apr 2012

How can u tell if zyprexa is affecting your blood glucose ?

I have extreme bouts of hunger &eating binges since starting xyprexa zydis - 1month ago. I feel out of control with this eating business & of ...

1 answer 28 Jun 2012